# SDR SWAA2025102929348

- Difficulty date: October 28, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N8819L
- Make and model: Boeing 737-8
- Aircraft serial: 67476
- Aircraft time: 9,584 hours, 5,300 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: No Discrepancy
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE, POSSIBLE INGESTION. NO ABNORMAL ENGINE INDICATIONS OR SMELLS. AIRCRAFT BEHIND US SAW AND REPORTED ENGINE SPARKS AND FLAME   PERFORMED ENGINE FOREIGN OBJECT DAMAGE AND BIRD STRIKE INSPECTION IAW AMM 71-00-00 AND MT 872-PRD-01-01 REF TTG8Q016BU0W, NO DAMAGE FOUND
